# SDR CALA2025041503884

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 80,183 hours, 29,229 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Faulted
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PSEU LIGHT ON.   PERFORMED BITE TEST OF PSEU & NO FAULTS NOTED. PILOT STATED THAT LE FLAPS FULL EXT LIGHT OPS NORMALLY DURING PRE-DEPARTURE CHK. BUT DURING TAKEOFF CONFIGURATION, LE FLAPS FULL EXT DID NOT OPS AT ALL & PSEU LIGHT ILLUMINATED. AFTER GATE RETURN, PERFORMED OPS CHK OF FLAPS, LE FLAPS FULL EXT CHK FAILED 2ND TIME. UNABLE TO DUPLICATE PROBLEM. PUT A/C TAKEOFF CONFIG WITH BOTH ENGS RUNNING. LOWERED FLAPS & VERIFIED LE FLAPS FULL EXT LIGHT WORKS. NO PSEU LIGHT CAME ON. PERFORMED PSEU BITE TEST. FLIGHT LEG 0 SHOWS LE FP EX BITE FLT (31-52111) & LE FLAPS EXT FLT (31-52105). ACCOMPLISHED FIM TASK.  CONTINUE AT STEP F.  REF FIM 32-09 TASK 812, FIM 32-09 TASK 801, AMM 31-51-00. UNABLE TO DUPLICATE PROBLEM.
